# SDR SWAA022124

- Difficulty date: September 10, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 62,785 hours, 67,804 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND BS 1016 PRESS BULKHEAD CRACKED (2 EA) AT APPROX 3 O'CLOCK POSITION.  REPAIRED BULKHEAD PER SWA EA.
